# SDR DHL200080703C

- Difficulty date: October 12, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 5714 · Wing, Center Box
- Part: Fitting
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION AREA UNDER CABIN FLOOR BELOW TRACK NR 5 FITTING CRACKED 1 INCH AT STA 717.750 BL 24R.  REMOVED CRACKED FITTING AT STA 717.750 BL 24R, CLEANED, TREATED AND PRIMED AREA.  INSTALLED NEW FITTING PER SRM 51-1-20 PAGE 9.
